# SDR CHQA200500060

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 5,913 hours, 5,472 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 00083978
- Condition: Failed
- Location: Cockpt
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENT FL360 APPROX 2-3,000 FPM, PILOTS NOTICED HIGH WIND NOISE, 5 SEC LATER CAPTAIN'S AIRSPEED INDICATOR ROSE 130 KTS TO 285 KTS.  RECEIVED HIGH SPEED WARNING & SPS ADVANCE CAUTION MESSAGE.  ACFT LEVELED OFF, AFTER LEVEL OFF BOTH AIRSPEED INDICATORS BEGAN WORKING NORMALLY AS COMPARED TO THE ISIS.  DESCENT NORMAL UNTIL 13,000 FT, SMOKE BEGAN TO FILL COCKPIT FROM BEHIND AVIONIC PANELS.  EMERGENCY DECLARED.  SMOKE CLEARED WITHIN 5 MINUTES AND ACFT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED ALL AVIONICS PANELS ON GLARESHIELD & WIRES ON WINDSHIELD, NO DEFECTS NOTED.  A PITOT STATIC TEST WAS PERFORMED.  SYS 2 FOUND TO BE LOOSING 12 FT PER MINUTE.  REMOVED & REPLACED NR 2 ADC COMPUTER, OPS CHECK GOOD.
